# SDR CA050527010

- Difficulty date: March 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED GRINDING NOISES FROM THE POWER SECTION.  THE ENGINE WAS REMOVED FOR REPAIR.
